EconPapers    
Economics at your fingertips  
 

First Characterization of a New Method for Numerically Solving the Dirichlet Problem of the Two‐Dimensional Electrical Impedance Equation

Marco Pedro Ramirez-Tachiquin, Cesar Marco Antonio Robles Gonzalez, Rogelio Adrian Hernandez-Becerril and Ariana Guadalupe Bucio Ramirez

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: Based upon the elements of the modern pseudoanalytic function theory, we analyze a new method for numerically solving the forward Dirichlet boundary value problem corresponding to the two‐dimensional electrical impedance equation. The analysis is performed by introducing interpolating piecewise separable‐variables conductivity functions in the unit circle. To warrant the effectiveness of the posed method, we consider several examples of conductivity functions, whose boundary conditions are exact solutions of the electrical impedance equation, performing a brief comparison with the finite element method. Finally, we discuss the possible contributions of these results to the field of the electrical impedance tomography.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/493483

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:493483

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:493483